# SDR 97UAL900229

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY ONE HOUR INTO FLIGHT, EICAS STATUS MESSAGE ENG IGN R1, ENG IGN R2 AND ENG FUEL VLV R DISPLAYED.  AIRCRAFT RETURNED TO FIELD.  *S/D*  REPLACED ENGINE EEC.  ALL MESSAGES CLEARED.  UPDATE:  FOUND EICAS STATUS MESSAGES TO BE NUISANCE FAULTS FROM PREVIOUS MAINTENANCE ACTIVITY INVOLVING MOTORING OF THE ENGINE.
